# SDR AALA202405139004

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 38,484 hours, 21,308 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT DOOR 2R DIFFICULT TO DISARM. FLIGHT ATTENDANT STATES SHE FEELS GRINDING WHEN MOVING DISARM LEVER. CLEANED AND LUBED FLOOR GIRT BAR ATTACH POINTS AND BOTTOM SLIDE ARMING AND DISARMING SPRING MECHANISM AT BASE OF R2 DOOR.
